# SDR DALA2024053005670

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 91,219 hours, 40,994 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3241 DISC: ON SVC CHK FOUND EMER LIGHT ABOVE DOOR 2R INOP. C/A: T/S AND FOUND THE PWR TERM. DISCONNECTED FROM THE LIGHT ASSY, RE-SECURED SAME. LIGHT OPS CHK OK. REF A320 AMM 33-51. (LP: 5667398)
